Integrals of subharmonic functions on manifolds of nonnegative curvature. (English) Zbl 0342.31003


31B05 Harmonic, subharmonic, superharmonic functions in higher dimensions
53C20 Global Riemannian geometry, including pinching
Full Text: DOI EuDML


[1] Agmon, S.: Lectures on Elliptic Boundary Value Problems. Princeton, New Jersey: Van Nostrand 1965 · Zbl 0142.37401
[2] Aronszajn, N.: A unique continuation theorem for solutions of elliptic partial differential equations or inequalities of second order. J. Math. Pures Appl.36, 235-249 (1957) · Zbl 0084.30402
[3] Bochner, S.: Curvature and Betti numbers. Ann. of Math.49, 379-390 (1948); II. ibid.50, 77-93 (1949) · Zbl 0038.34401
[4] Cheeger, J., Gromoll, D.: The splitting theorem for manifolds of nonnegative Ricci curvature. J. Diff. Geometry6, 119-128 (1971) · Zbl 0223.53033
[5] Cheeger, J., Gromoll, D.: On the structure of complete manifolds of nonnegative curvature. Ann. of Math.96, 413-443 (1972) · Zbl 0246.53049
[6] Cordes, H. O.: Über die Bestimmtheit der Lösungen elliptischer Differentialgleichungen durch Anfangsvorgaben. Nachr. Akad. Wiss. Göttingen. Math. Phys. Kl. Ila.11, 239-258 (1956) · Zbl 0074.08002
[7] Greene, R.E.: Isometric embedding of Riemannian and pseudo-Riemannian manifolds. Memoir 97. Amer. Math. Soc. 1970 · Zbl 0203.24004
[8] Greene, R.E., Wu, H.: Curvature and complex analysis. Bull. Amer. Math. Soc.77, 1045-1049 (1971); II, ibid.78, 866-870 (1972); III. ibid.79, 606-608 (1973) · Zbl 0225.32010
[9] Greene, R.E., Wu, H.: On the subharmonicity and plurisubharmonicity of geodesically convex functions. Indiana Univ. Math. J.22, 641-653 (1973) · Zbl 0235.53039
[10] Greene, R.E., Wu. H.: Embedding of open Riemannian manifolds by harmonic functions. Annales de l’Institut Fourier (to appear) · Zbl 0307.31003
[11] Greene, R.E., Wu, H.: A theorem in geometric complex function theory. In: Value-Distribution Theory, Part A, R.O. Kujala and A.L. Vitter eds. II, New York: Marcel Dekker 1974 · Zbl 0289.32005
[12] Gromoll, D., Klingenberg, W., Meyer, W.: Reimannsche Geometrie in Grossen. Lecture Notes in Mathematics55. Berlin-Heidelberg-New York: Springer 1968
[13] Gromoll, D., Meyer, W.: On complete open manifolds of positive curvature. Ann. of Math.90, 75-90 (1969) · Zbl 0191.19904
[14] Lax, P.D.: A stability theorem for abstract differential equations and its application to the study of the local behavior of solutions of elliptic equations. Comm. Pure Appl. Math.9, 747-766 (1956) · Zbl 0072.33004
[15] Malgrange, B.: Existence et approximation des solutions des équations aux dérivées partielles et des équations de convolution. Annales de l’Institut Fourier6 271-355 (1955-56)
[16] Milnor, J.: Morse Theory Annals of Mathematics Studies51 Princeton, N. J.: Princeton University Press 1963
[17] Narasimhan, R.: Analysis on Real and Complex Manifolds. Amsterdam: North-Holland 1968 · Zbl 0188.25803
[18] Protter, M.H.: Unique continuation for elliptic equations. Trans. Amer. Math. Soc.95, 81-91 (1960) · Zbl 0094.07901
[19] De Rham, G.: Variétés Différentiables. Paris: Hermann 1955
[20] Rudin, W.: Real and Complex Analysis. New York: McGraw-Hill 1966 · Zbl 0142.01701
[21] Saks, S.: Theory of the Integral. New York: Dover Publications 1964 · Zbl 1196.28001
[22] Sario, L., Nakai, M.: Classification Theory of Riemann Surfaces. Berlin-Heidelberg-New York: Springer 1970 · Zbl 0199.40603
[23] Simons, J.: Minimal varieties in Riemannian manifolds. Ann. of Math.88, 62-105 (1968) · Zbl 0181.49702
[24] Virtanen, K.I.: Über die Existenz von beschränkten harmonischen Funktionen auf offenen Riemannschen Flächen. Ann. Acad. Sci. Fenn. Ser. A.I.75, 8 pp. (1950). · Zbl 0038.23601
[25] Yano, K., Bochner, S.: Curvature and Betti Numbers. Annals of Mathematics Studies32. Princeton, New Jersey: Princeton University Press 1953 · Zbl 0051.39402
[26] Yau, S.-T.: Non-existence of continuous convex functions on certain Riemannian manifolds. Math. Ann.207, 269-270 (1974) · Zbl 0268.53021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.